Affordable Access

Publisher Website

Novel criterion for stability of discrete-time systems in a state-space realization utilizing saturation nonlinearities

Authors
Journal
Applied Mathematics and Computation
0096-3003
Publisher
Elsevier
Publication Date
Volume
218
Issue
8
Identifiers
DOI: 10.1016/j.amc.2011.10.002
Keywords
  • Asymptotic Stability
  • Digital Filter
  • Finite Word Length Effect
  • Lyapunov Method
  • Nonlinear Discrete-Time System
  • Difference Equation

Abstract

Abstract A new criterion for the global asymptotic stability of discrete-time systems in a state-space realization utilizing saturation nonlinearities is presented. The form of the criterion is unconventional in that it offers the flexibility of using even an unsymmetric Lyapunov matrix P. A recently reported criterion is shown to be a special case of the present criterion. An example shows the effectiveness of the new criterion.

There are no comments yet on this publication. Be the first to share your thoughts.